Alert archive / Virginia / Beach Hazards Statements in 2014

Beach Hazards Statement 12, NWS Wakefield, VA

September 20, 2014City of Virginia Beach, Virginia; Currituck County, North Carolina

NWS Wakefield, VA issued this beach hazards statement at Sep 20, 2014, 10:16 PM EDT for City of Virginia Beach, Virginia; Currituck County, North Carolina. It took effect at Sep 21, 2014, 8:00 AM EDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Sep 20, 2014, 10:16 PM EDT (02:16 UTC)
In effect from
Sep 21, 2014, 8:00 AM EDT
Expired
Sep 21, 2014, 8:00 PM EDT
In force
12 hr
Issued by
NWS Wakefield, VA

Counties Currituck County, NC, City of Virginia Beach, VA

The radar

The Norfolk radar (KAKQ), 104 km from the middle of the area, began a volume at 02:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 2.3 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2014-09-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2014-09-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-115 J/kg
Mixed-layer LCL
810 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

291 
WHUS41 KAKQ 210216
CFWAKQ

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
1016 PM EDT SAT SEP 20 2014



NCZ102-VAZ098-211030-
/O.NEW.KAKQ.BH.S.0012.140921T1200Z-140922T0000Z/
OUTER BANKS CURRITUCK-VIRGINIA BEACH-
1016 PM EDT SAT SEP 20 2014

...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT SUNDAY THROUGH
SUNDAY EVENING...

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A BEACH
HAZARDS STATEMENT FOR HIGH THREAT OF RIP CURRENTS...WHICH IS IN 
EFFECT FROM 8 AM EDT SUNDAY THROUGH SUNDAY EVENING.

* HAZARDS...HIGH THREAT FOR DANGEROUS RIP CURRENTS.

* TIMING...ALL DAY SATURDAY.

* WAVES AND SURF...WAVES IN THE SURF OF 3 TO 4 FEET ARE EXPECTED.
  SHORE BREAK OF 4 FEET CAN CAUSE NECK AND SPINAL
  INJURIES...AFFECTING EVEN THE MOST ABLE SWIMMERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS SUCH AS RIP
CURRENTS...LONGSHORE CURRENTS...LARGE BREAKING WAVES AND OTHER
HAZARDS ARE POSSIBLE. CAUTION SHOULD BE USED WHEN IN OR NEAR THE
WATER. 

PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW BEACH HAZARDS STATEMENT...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS

&&

$$


FOR THE LATEST TIDE LEVEL UPDATES...PLEASE VISIT
HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=AKQ
4 follow-up statements
734 
WHUS41 KAKQ 210221
CFWAKQ

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
1021 PM EDT SAT SEP 20 2014

NCZ102-VAZ098-211030-
/O.CON.KAKQ.BH.S.0012.140921T1200Z-140922T0000Z/
OUTER BANKS CURRITUCK-VIRGINIA BEACH-
1021 PM EDT SAT SEP 20 2014

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 8 AM EDT SUNDAY
THROUGH SUNDAY EVENING...

* HAZARDS...HIGH THREAT FOR DANGEROUS RIP CURRENTS.

* TIMING...ALL DAY SUNDAY.

* WAVES AND SURF...WAVES IN THE SURF OF 3 TO 4 FEET ARE 
  EXPECTED. SHORE BREAK OF 4 FEET CAN CAUSE NECK AND SPINAL 
  INJURIES... AFFECTING EVEN THE MOST ABLE SWIMMERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS SUCH AS RIP
CURRENTS...LONGSHORE CURRENTS...LARGE BREAKING WAVES AND OTHER
HAZARDS ARE POSSIBLE. CAUTION SHOULD BE USED WHEN IN OR NEAR THE
WATER.

PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW BEACH HAZARDS STATEMENT...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS

&&

$$


FOR THE LATEST TIDE LEVEL UPDATES...PLEASE VISIT
HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=AKQ
488 
WHUS41 KAKQ 210939
CFWAKQ

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
539 AM EDT SUN SEP 21 2014

NCZ102-VAZ098-220000-
/O.CON.KAKQ.BH.S.0012.140921T1200Z-140922T0000Z/
OUTER BANKS CURRITUCK-VIRGINIA BEACH-
539 AM EDT SUN SEP 21 2014

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
EVENING...

* HAZARDS...HIGH THREAT FOR DANGEROUS RIP CURRENTS.

* TIMING...ALL DAY SUNDAY.

* WAVES AND SURF...WAVES IN THE SURF OF 3 TO 4 FEET ARE EXPECTED.
  SHORE BREAK OF 4 FEET CAN CAUSE NECK AND SPINAL INJURIES...AFFECTING
  EVEN THE MOST ABLE SWIMMERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS SUCH AS RIP
CURRENTS...LONGSHORE CURRENTS...LARGE BREAKING WAVES AND OTHER
HAZARDS ARE POSSIBLE. CAUTION SHOULD BE USED WHEN IN OR NEAR THE
WATER.

PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW BEACH HAZARDS STATEMENT...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS

&&

$$


FOR THE LATEST TIDE LEVEL UPDATES...PLEASE VISIT
HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=AKQ
178 
WHUS41 KAKQ 211943
CFWAKQ

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
343 PM EDT SUN SEP 21 2014

NCZ102-VAZ098-220000-
/O.CON.KAKQ.BH.S.0012.000000T0000Z-140922T0000Z/
OUTER BANKS CURRITUCK-VIRGINIA BEACH-
343 PM EDT SUN SEP 21 2014

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* HAZARDS...HIGH THREAT FOR DANGEROUS RIP CURRENTS.

* TIMING...ALL DAY TODAY.

* WAVES AND SURF...WAVES IN THE SURF OF 3 TO 4 FEET ARE EXPECTED.
  SHORE BREAK OF 4 FEET CAN CAUSE NECK AND SPINAL INJURIES...AFFECTING
  EVEN THE MOST ABLE SWIMMERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS SUCH AS RIP
CURRENTS...LONGSHORE CURRENTS...LARGE BREAKING WAVES AND OTHER
HAZARDS ARE POSSIBLE. CAUTION SHOULD BE USED WHEN IN OR NEAR THE
WATER.

PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW BEACH HAZARDS STATEMENT...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS

&&

$$


FOR THE LATEST TIDE LEVEL UPDATES...PLEASE VISIT
HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=AKQ
757 
WHUS41 KAKQ 220000
CFWAKQ

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
800 PM EDT SUN SEP 21 2014



NCZ102-VAZ098-220100-
/O.EXP.KAKQ.BH.S.0012.000000T0000Z-140922T0000Z/
OUTER BANKS CURRITUCK-VIRGINIA BEACH-
800 PM EDT SUN SEP 21 2014

...BEACH HAZARDS STATEMENT HAS EXPIRED...


$$


FOR THE LATEST TIDE LEVEL UPDATES...PLEASE VISIT
HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=AKQ

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this beach hazards statement went out at Sep 20, 9:43 PM EDT, 33 minutes earlier.

Area forecast discussion, Sep 20, 9:43 PM EDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
943 PM EDT SAT SEP 20 2014

.SYNOPSIS...
LOW PRESSURE OFF THE SOUTHEAST COAST OVERNIGHT THROUGH SUNDAY. A
COLD FRONT SWEEPS THROUGH THE REGION SUNDAY NIGHT AND MONDAY
MORNING...FOLLOWED BY HIGH PRESSURE...AND COOLER AND DRIER
CONDITIONS...FOR MOST OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
SFC HI PRES EXITING E OF NEW ENG THIS EVE...WHILE SFC LO PRES
SLOLY DEVELOPING SE OF CHS. RA FM ECNTRL NC CONTS TO HAVE
DIFFICULTY MOVING INTO CSTL NE NC SO FAR THIS EVE. 00Z/21 RUC
BRINGS AT LEAST SCT SHRAS NWD ACRS CSTL NE NC...MNLY E OF THE
CHOWAN RIVER...AND INTO EXTREME SE VA AFT 04-06Z/21. HAVE INCRSD
POPS A LITTLE OVR THOSE AREAS FOR THE REST OF THE NGT...WHILE LWRG
POPS TO THE N OVR THE ERN SHORES OF VA/MD. WIDESPREAD CLDNS WILL
COVER MOST OF ERN INTO CNTRL PORTIONS OF THE FA OVRNGT...THOUGH
LOWEST CIGS LIKELY TO BE CONFINED TO PORTIONS OF HAMPTON RDS ON S
OVR (CSTL) NE NC.

ONLY MADE VERY MINOR ADJUSTMENTS TO TEMPS FOR THE OVRNGT HRS BASED
ON TRENDS AND LATEST NEAR TERM GUID. MIN TEMPS TONIGHT CLOSE TO OR
SLIGHT ABOVE THIS MORNINGS TEMPS AWAY FROM THE BAY/OCEAN...WITH
MANY AREAS W OF I95 CORRIDOR AT OR A FEW DEGREES BELOW 60F. CLOSER
TO THE BAY/OCEAN...CLOUDS AND SOME PRECIP SHOULD KEEP TEMPS IN THE
60S. PATCHY FOG DEVELOPED LAST NIGHT...AND EXPECT IT AGAIN TONIGHT
IN AREAS AWAY FROM THE WATER.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/...
LATEST RUC SLOWER W/ EXIT OF CLDS/PCPN INVOF (SE VA/NE NC) CST SUN
MORNING...SO HAVE SLOWED DOWN TAPERING OF POPS W-E. OTRW...THE
WARMEST DAY OF THE NEXT SEVERAL WILL BE ON SUNDAY...WITH MANY
AREAS SEEING THE UPPER 80S...AND ALL AREAS EXPECTED TO MAKE INTO
THE LOWER 80S...AS CONDS ARE P/MSNY W...AND CLEARING (MIDDAY/AFTN)
E.

A COLD FRONT FRONT WILL APPROACH FROM THE NORTHWEST SUNDAY
EVENING. MODELS INDICATE LIMITED FORCING AND MOISTURE ALONG/AHEAD
OF FRONT...SO WIDESPREAD PRECIPITATION NOT EXPECTED. HAVE
INCREASED POPS SUNDAY EVENING IN THE PIEDMONT AREA TO 30%...MAINLY
IN DEFERENCE TO NAM12 PRECIP DEPICTION. HAVE ALSO INCLUDED A
SLIGHT CHC FOR TSTMS SUNDAY EVENING...WITH SOME MARGINAL
INSTABILITY EXPECTED AHEAD OF THE FRONT. FRONT WILL CONTINUE
EASTWARD TOWARD THE COAST...BUT ANY PRECIP BEYOND 04Z EXPECTED TO
BE WIDELY SCATTERED. AFTER THE FRONT CLEARS SERN SECTIONS OF THE
FA BY LATE MONDAY MORNING...HIGH PRESSURE BUILDS INTO THE ENTIRE
REGION WITH MUCH DRIER AIR...AND MAX TEMPS 75-80 DEGREES.

THE COOLEST NIGHT OF THE FALL THUS FAR EXPECTED MONDAY
NIGHT...WITH MANY INLAND AREAS DROPPING TO BETWEEN 45 AND 50. A
SUNNY PLEASANT DAY EXPECTED TUESDAY WITH HIGHS IN THE LOW TO MID
70S.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
THE LONG TERM PERIOD WILL FEATURE GENERALLY DRY CONDITIONS AND BLO
NORMAL TEMPS. SYNOPTIC PATTERN WILL REMAIN FAIRLY STAGNANT THRU THE
PERIOD WITH SFC HI PRES CENTERED IN THE VICINITY OF THE OH VALLEY/NE
STATES AND A TROF OF LO PRES LOCATED OFF THE MID ATLANTIC CST. THIS
WILL LEAD TO DRY WX OVR INLAND AREAS WITH AN OCCASIONAL SLGT CHANCE
OF RAIN ESPECIALLY NEAR THE CST CLOSER TO THE TROF. TOUGH TO
PINPOINT EXACT TIMING AT THIS POINT SO WILL STICK TO 20% POPS FOR
NOW. IN GENERAL 12Z GFS KEEPS ANY PRECIP S OF THE AREA WHILE ECMWF
BRINGS THE PRECIP INTO NE NC/SE VA BY WED. HI TEMPS WILL AVG IN THE
MID TO UPR 70S WHILE LOWS WILL RANGE FM THE LWR 50S TO LWR 60S OVR
MOST OF THE AREA.

&&

.AVIATION /02Z SUNDAY THROUGH THURSDAY/...
EAST WINDS WILL CONTINUE OVERNIGHT BETWEEN HIGH PRESSURE OFF THE NEW
ENGLAND COAST AND LOW PRESSURE OFF THE CAROLINA COAST. WINDS TURN
TO NORTHERLY ON SUNDAY AS THE LOW MOVES NORTHEAST AND AWAY FROM THE
COAST. LOW LEVEL MOISTURE WILL BRING MVFR STRATUS TO ALL BUT RIC AND
SOME IFR IS EXPECTED AT SBY AND ECG. THE WEATHER IMPROVES BY LATE
MORNING TO MIDDAY SUNDAY.

A COLD FRONT MOVES THROUGH SUNDAY NIGHT WITH SLGT TO LOW CHCS FOR
SHOWERS. MAINLY DRY WEATHER FOLLOWS MONDAY THROUGH THURSDAY WITH
SLGT CHCS FOR SHOWERS EACH DAY.

&&

.MARINE...
8 PM UPDATE...SEAS AND WAVES AT CAPE CHARLES BUOY AND FIRST
LANDING RESPECTIVELY ARE NOT SHOWING MUCH SIGN OF SUBSIDING.
MODELS ARE INSISTENT WITH DIMINISHING WINDS SOON AND THIS SHOULD
RESULT IN WAVES DROPPING BELOW SCA IN THE MOUTH OF THE BAY. THE
SCA EXPIRATION OF 10 PM SEEMED TOO SOON FOR THAT AND ADJUSTED
THAT TO 1 AM.

PREVIOUS DISCUSSION...SFC HI PRES STRETCHES DOWN THE MID ATLANTIC
CST TNGT AS LO PRES PASSES OFFSHORE. AS FAR AS HEADLINES...SCA OVR
THE MOUTH OF THE BAY WILL CONTINUE THRU 10 PM DUE TO 4 FT WAVES.
HIGH SEAS WILL ALSO CONTINUE OVR THE CSTL WTRS DUE TO PROLONGED
ERLY/NERLY FETCH. WILL CONTINUE HEADLINES THERE INTO
TOMORO...ENDING THEM FM N TO S THRU THE DAY AS FLOW BCMS NLY. A
COLD FRNT CROSSES THE WTRS LATE SUN/ERLY MON...WITH CONDITIONS
EXPECTED TO STAY SUB-SCA POST FRNTAL DUE TO A WEAK GRADIENT AND
CAA. SECONDARY SURGE AND HI PRES BLDG N OF THE AREA MON NGT MAY
BRING WINDS JUST SHY OF 20 KT OVR THE BAY...BUT WILL CAP AT AROUND
15 KT FOR NOW. FOR TUE THRU THE END OF THE WEEK...ANOTHER
PROLONGED PERIOD OF NE FLOW WILL LEAD TO ELEVATED WAVES AND SEAS
AND SCA CONDITIONS LIKELY.

&&

.TIDES/COASTAL FLOODING...
MONITORING TIDES INVOF MIDDLE BAY (SPECIFICALLY LEWISETTA
VA...CAMBRIDGE AND BISHOPS HEAD MD)...WHERE FCST LEVELS FOR TIDES
OVNNGT TO FALL JUST SHORT OF MINOR THRESHOLDS. TIDAL DEPARTURES
ARE RUNNING ABOUT A FOOT ABOVE NORMAL ATTM.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
NC...NONE.
VA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 1 AM EDT SUNDAY FOR ANZ634.
     SMALL CRAFT ADVISORY UNTIL 1 PM EDT SUNDAY FOR ANZ654-656.
     SMALL CRAFT ADVISORY UNTIL 10 AM EDT SUNDAY FOR ANZ650-652.
     SMALL CRAFT ADVISORY UNTIL 4 PM EDT SUNDAY FOR ANZ658.

&&

SYNOPSIS...ALB/JDM/WRS
NEAR TERM...ALB/WRS
SHORT TERM...WRS
LONG TERM...MAS
AVIATION...LSA
MARINE...MAS/LSA
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Sep 20, 3:30 PM EDT, 6 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WAKEFIELD VA
330 PM EDT SAT SEP 20 2014

MDZ021>024-NCZ012>017-030>032-VAZ048-049-060>097-211930-
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-NORTHAMPTON NC-
HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK-BERTIE-CHOWAN-
PERQUIMANS-FLUVANNA-LOUISA-PRINCE EDWARD-CUMBERLAND-GOOCHLAND-
HANOVER-CAROLINE-MECKLENBURG-LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-
CHESTERFIELD-HENRICO-KING WILLIAM-KING AND QUEEN-ESSEX-WESTMORELAND-
RICHMOND-NORTHUMBERLAND-LANCASTER-BRUNSWICK-DINWIDDIE-PRINCE GEORGE-
CHARLES CITY-NEW KENT-GLOUCESTER-MIDDLESEX-MATHEWS-GREENSVILLE-
SUSSEX-SURRY-JAMES CITY-YORK-SOUTHAMPTON-ISLE OF WIGHT-
NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE-
330 PM EDT SAT SEP 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF
MARYLAND...COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST
NORTH CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL
VIRGINIA...INTERIOR SOUTHEAST VIRGINIA...SOUTH CENTRAL
VIRGINIA...SOUTH HAMPTON ROADS VIRGINIA...THE MIDDLE PENINSULA OF
VIRGINIA...THE NORTHERN NECK OF VIRGINIA...THE PENINSULA OF
SOUTHEAST VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ025-NCZ102-VAZ098>100-211930-
MARYLAND BEACHES-OUTER BANKS CURRITUCK-VIRGINIA BEACH-ACCOMACK-
NORTHAMPTON VA-
330 PM EDT SAT SEP 20 2014

...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF
MARYLAND...THE NORTHERN OUTER BANKS OF NORTH CAROLINA...SOUTH
HAMPTON ROADS VIRGINIA AND THE EASTERN SHORE OF VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   BEACH HAZARDS STATEMENT.
   HIGH RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

WRS

Nearby

Beach Hazards Statements in Virginia, 2014Beach Hazards Statements in North Carolina, 2014Every beach hazards statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.